| Catalog Number |
101214080 |
| Medical Device Problem Codes |
Loss of Osseointegration (2408); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Pain (1994); Inadequate Osseointegration (2646); Not Applicable (3189)
| Date of Event |
05/29/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
On (b)(6) 2018.Primary implant date: (b)(6) 2017.Reason : pain post op, never subsided.Pain upper thigh.Revised - stem easily extracted.
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Patient was revised and confirmed to have femoral stem loosening.
Additional Manufacturer Narrative
(b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot er8c61 device history review the dhr for part number 101214080 batch number er8c61 was reviewed.No deviations or anomalies were found.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, will be filed as appropriate.